# SDR DHL2002362513

- Difficulty date: November 14, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- Aircraft time: 42,101 hours, 28,207 cycles
- System (JASC): 5755 · Spoilers
- Part: Structure
- Condition: Corroded
- Location: Speed Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 SPEED BRAKE HAS CORROSION AROUND 17 FASTENERS. DAMAGED AREA WAS REPAIRED BY CUTTING OUT AREAS OUT OF LIMITS AND FABRICATING AND INSTALLING 2  FILLERS, 1X4 INCHES,
